# SDR HEEA0013364

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Part number: 222312751001
- Condition: Worn
- Location: T/R Cntr Wt
- Component: 222012711107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN. REPLACED WITH SERVICEABLE PART.
